Doctor insights on:
Do People Get Euphoria Feeling On Any Of The Add Meds
Euphoria generally means a state of great happiness or well-being. In non-medical contexts, it's wonderful to feel euphoric. "peak experiences" involving spirituality, family, or nature can lead to euphoria. However, euphoria may also occur artificially, as a drug effect, or as a result of brain injury or mania. In these cases euphoria may point to the need to ...Read more
Coping: If you have bipolar type 1, medication is the best option for controlling mania. If you are still having manic symptoms, you may need a change in your medication. Exercise is a good way to cope with mania but in combination with medication. Support groups may also be beneficial such as nami. Talk to your doctor if you have concerns about your medication. ...Read more
I have almost exhausted the list of medications which are used to treat unipolar/bipolar depression. If none of them help, then what? Give up?
Some: i get occasional complaints about feeling emotionally blunted. if its a problem then trying a different medication is reasonable. even on these medications people should experience normal life stress and a wide range of emotions. sometimes too, medication just might not be working as well as it once did. ...Read more
How can someone know if they are feeling some of the many strong and unwanted side effects of 2 BP medications or actually having stroke symtoms?
Get this fixed: There are numerous anti-hypertensive medications, and you may have to try several prior to finding some you feel comfortable with. You need to work closely with your doctor, and if he/she cannot provide satisfaction, find new physician. You need to control BP to prevent stroke, and some symptoms maybe confusing, but be proactive, and get things appropriate. ...Read more
I'm currently taking antidepressants, a mood stabilizer, and an anti-anxiety med for bipolar disorder. They all warn that they can increase the effects of alcohol like drowsiness. But I'm finding that every time I drink, I don't feel hungover at all the n
Risky: Mixing your medications with alcohol creates problems you may not realize even if you're not hungover. See: http://pubs.niaaa.nih.gov/publications/Medicine/medicine.htm Please be safe and discuss your use of alcohol with prescribing doctor. I hope this helps. ...Read moreSee 1 more doctor answer
Why doa lot of people take their inhaler out of sight of people, or run to the toilet and take it there?
Embarrassment: Few people are proud of, nor want to p;ublicly advertise their illnesses. Many asthmatics feel that way and will go out of the room to do the inhaling. And it does appear a little "gross" the way it is done. ...Read more
Would the prolong use of risperdal and Prozac (fluoxetine) cause lack of concentration and forgetfulness? Or brain fog? My symptoms has gotten worst. My doctor says I do not have add or adhd.
Drug effects: Yes medd can cloud your judgement.Get a more detailed answer ›
I might have bipolar disorder. What are some symptoms of it and what do to get rid of the down side and keep the happy?
No luck charlie: Sorry every surfer must crash against the shore. The higher the highs, the lower the lows. They are part and parcel of the same disorder. Preventing the highs prevents the lows for the most part. As someone ages untreated the highs get fewer and the lows longer. This is why early treatment is so important. Good treatment keeps you happy but not high. ...Read more
Hi I'm Software Engineer with BP on 160/100 I know very well the risk.. but I have tried 3 different type of medications and all of them have a significant impact in my focus, concentration and memory speed.. In short.. taking the medication is basically
Try again: There are many antihypertensives most of which will not affect your mental function. In addition there are some very serious dietary measures you can try as well. A BP of 160/100 at 49 yo is not something to just blow off as you are at significant risk for future serious health issues. See a cardiologist or nephrologist for evaluation. Reduce the sodium in your diet and exercise regularly. ...Read more
Do a lot of people have no ADHD or only slight adhd, and they take meds for the effect and like it?
I'm on 100mg of Seroquel and Fluvoxamine, as well as 10MG of Lexapro. If I want to get pregnant, do I have to go off of all of them?
ADHD symptoms: Can occur under many circumstances & are not specific to adhd. It is how they manifest in an individual that determine if DX is adhd vs other condition & a professional evaluation is necessary to detemine this. Adhd-like symptoms in person with anxiety disorder occur during bouts of anxiety but not when the person is calm. In person with adhd the symptoms are present most of the time. ...Read more
How do I know if its an anxiety attack? Feel akathisia, worry, short of breath, weak, but lot of other things ok. Sense of panic need to get out, etc
Get medical exam: To sort out the causes of your problems, i would suggest you first see a physician for a thorough examination. If medical issues are ruled out, you should be diagnosed for anxiety disorders by a psychologist or psychiatrist who can also treat the disorder. ...Read moreSee 2 more doctor answers
What is the safest anti anxiety medication with the least amount of side effects? (I have tried exercise, cbt, counselling etc so do not suggest these
Need both approaches: SSRi's with the fewest drug interactions, which would be probably Zoloft (sertraline) and Celexa; not addictive and few side effects too. Everyone responds differently, an individual approach is needed. Non-drug treatments for anxiety are important to continue also, as medication do not cure anxiety and are less effective if not getting good sleep, proper nutrition, insight into your anxiety and exercise. ...Read moreSee 2 more doctor answers
The symptoms of fentynal withdrawal are unbearable i know that you must step down to get off of fentynal how much withdrawl symtoms with stepping down?
One of my worst side effects of depression is being extra sleepy. I always feel sluggish. Anything i can do to help stop this? Any books you rec?
Medication issue: You may have a "vegetative" depression, which involves lethargy. In addition, the meds you're on are morphine and alprazolam, both of which are sedating. I suggest visiting a psychiatrist and perhaps getting an rx for something like wellbutrin, (bupropion) an anti-depressant with a more activating effect. In addition, i recommend talking to a therapist to determine other possible causes. ...Read moreSee 1 more doctor answer
I have facial symptoms of feeling anxiety with to beinto the group of people anxiety of the people see me through my eyeWhat can I do to overcome this
Desensitization: Start regularly socializing with small, and i mean small groups of people you know personally in a variety of social situations, and slowly increase the number of friends. Then, slowly have your friends invite people you may not know personally, just one or two to start with, and increase the numbers of known and unknown people over time. Should the anxiety spike, stick with smaller mixed groups o ...Read more
- Talk to a doctor live online for free
- What meds do you get for a ulcer?
- How do you get rid of toothache without meds?
- How do i get rid of pink eye using otc meds?
- Ask a doctor a question free online
- Do i have to take a blood test to get a refill on my meds?
- How do people get gout?
- Why do people get glaucoma?
- How do people get melanoma?
- Talk to a psychiatrist online for free